# SDR 20010129CW002

- Difficulty date: November 30, 2000
- Submitted: January 29, 2001
- Operation: General aviation
- Engine: Allsn 250B17F2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Misdrilled
- Location: Engine
- Component: Turbine
- Component part number: 23033383
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REASSEMBLY OF THE TURBINE AFTER REPAIR, THE ANTIROTATION PIN WAS FOUND TO BE LOOSE.  UPON REMOVAL, FOUND BURRS AT THE BASE OF THE PIN, CAUSED BY THE PIN BEING PRESSED INTO TOO SMALL A HOLE.  MEASUREMENT OF THE PIN HOLE FOUND IT TO BE 0.002 TO 0.003 BELOW THE PRINT LIMIT.
